MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm) performed at zoll, the autopulse platform (sn (b)(6)) passed the initial functional test without fault or error, but it failed the load cell characterization test.The root cause of the noted issue was the malfunctioning load cell #2, likely attributed to failed component(s) or mishandling, such as a drop.The failed load cell was replaced to remedy the fault.Unrelated to the noted failure, the drivetrain motor brake gap was found to be out of the specification (too narrow).This did not render the platform non-functional.The brake gap was adjusted within the specification to resolve the issue.During further inspection, it was noticed that the screws on the drivetrain motor brake were loose, which contributed to intermittent occurrences of several user advisory (ua) 17 (max motor on-time exceeded during active operation) that were recorded in the archive data.The screws were tightened to specification during the preventative maintenance service actions.Visual inspection of the autopulse platform did not show physical damage.Following service, another brake gap inspection was performed and verified the brake gap was within the specification.Another load cell characterization test was performed and confirmed that both cell modules were functioning within the specification.The autopulse platform was subjected to a run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and one similar complaint was found for the autopulse platform with serial number (b)(6).Ccr 45095 was reported for ua07 (failed load cell characterization test) on 10 may 2019, and load cell #2 was replaced to remedy the fault.
 
Event or Problem Description
During preventative maintenance (pm), the autopulse platform (sn (b)(6)) failed the load cell characterization test.No patient involvement.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18297750
Report Number3010617000-2023-01058
Device Sequence Number17971032
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown